Home    Program

Program

All times listed are MT (Mountain Time Zone)

Scientific program is subject to change. All presentations will be offered using the Zoom platform. Recordings of all sessions will be made available to registered participants no more than one week following the conference end date.  All login information and recordings are available under the "syllabus" menu item (to registered conference participants only).

Printable Program "at-a-glance"

Welcome and opening remarks

08:00 AM to 08:10 AM

Breakfast with the President:
Respectful care and informed consent

08:10 AM to 09:00 AM

Session Details

Duration: 50min
At the end of this session, participants will be able to:
  • Discuss the Canadian context;
  • Identify situations that may represent inappropriate treatment;
  • Create a safe and respectful atmosphere during obstetric care;
  • Define “Respectful Care”.
Speakers:

The changing abortion landscape in Canada:
Preparing for our next steps

09:10 AM to 10:10 AM

Session Details

Duration: 60min
At the end of this session, participants will be able to:
  • Assess medical abortion uptake in Canada and impact on demand for surgical services in first and second trimester;
  • Analyze trends in health care workforce for provision of abortion;
  • Discuss an approach for healthcare provider education to support predicted future abortion care needs.
Speakers:

Please take some time to visit our virtual exhibits

10:10 AM to 10:30 AM

Session Details

Click here to access the virtual exhibits.

Concurrent session gynaecology:
Improving patient safety through situational awareness and perspective sharing

10:30 AM to 11:30 AM

Session Details

Duration: 60min
At the end of this session, participants will be able to:
  • Describe the contribution of individual perspectives to team performance;
  • Identify obstacles to effective communication of perspectives;
  • Recognize at least one behavior to facilitate perspective sharing.
Speakers:

Concurrent session obstetrics:
Implementation of routine first trimester combined screening for preeclampsia

10:30 AM to 11:30 AM

Session Details

Duration: 60min
At the end of this session, participants will be able to:
  • Review the current standards for screening and prevention of preeclampsia in Canada;
  • Review the current evidence for first trimester screening and prevention of preterm preeclampsia;
  • Provide an update on the current implementation of routine first trimester preeclampsia screening studies in Canada.
Speakers:

Concurrent session gynaecology:
Management of AUB-L after the fall of ulipristal acetate

11:40 AM to 12:40 PM

Session Details

Duration: 60min
At the end of this session, participants will be able to:
  • Provide patients with a variety of medical and interventional options to control abnormal bleeding related to uterine fibroids (AUB-L);
  • Outline an approach to the management of AUB-L stratified by goals of care (bleeding vs bulk symptoms; temporizing vs definitive);
  • List important considerations that may modify a woman’s eligibility or interest in the various management options.
Speakers:

Concurrent session obstetrics:
Revisiting the care pathway in trial of labour - Decision to delivery interval

11:40 AM to 12:40 PM

Session Details

Duration: 60min
At the end of this session, participants will be able to:
  • Understand the informed consent process that is required prior to the onset of labour;
  • Participate in quality improvement planning for TOLAC-VBAC;
  • Discuss the medical-legal considerations for TOLAC-VBAC;
  • Understand that TOLAC-VBAC is a ‘team game’.
Speakers:

Unaccredited session:
HPV counseling and vaccination in a contraception setting: New strategies for prevention

12:40 PM to 01:40 PM

Session Details

Click here for more information

Unaccredited session:
Prediction of adverse pregnancy outcomes using maternal biomarkers

12:40 PM to 01:40 PM

Session Details

Click here for more information

Concurrent session gynaecology:
Virtual care and infertility

01:55 PM to 02:55 PM

Session Details

Duration: 60min
At the end of this session, participants will be able to:
  • Identify the similarities and differences in provision of patient care in a traditional model vs. a virtual care model;
  • Demonstrate the advantages and disadvantages of virtual options in provision of fertility care;
  • Summarize the challenges in implementation of virtual care models in medical practice in general and in fertility care specifically;
  • Outline the role and characteristics of virtual care in delivery of fertility services in the future.
Speakers:

Concurrent session obstetrics:
The use of cell salvage for cesarean section

01:55 PM to 02:55 PM

Session Details

Duration: 60min
At the end of this session, participants will be able to:
  • Quote advantages of Cell Salvage use for Cesarean Section;
  • List risks associated with Cell Salvage at Cesarean Section and describe incidence of these risks;
  • Appraise the medical literature with regard to Cell Salvage at Cesarean Section;
  • Evaluate individual and institution practice with respect to Cell Salvage for Cesarean Section.
Speakers:

Please take some time to visit our virtual exhibits

02:55 PM to 03:15 PM

Session Details

Click here to access the virtual exhibits.

Teaching trainees in the clinical
environment using virtual technology

03:15 PM to 04:15 PM

Session Details

Duration: 60min
At the end of this session, participants will be able to:
  • Discuss what makes for a great Virtual consultation;
  • Identify appropriate etiquette for patient interactions via Virtual Technology;
  • Compose a functional virtual system for learning, and providing formative feedback; while still prioritizing the patient and scheduled visit time;
  • Recognize common pitfalls in virtual visits, and how to avoid them.
Speakers:

Virtual networking time
Take some time connecting with your colleagues

04:15 PM to 05:00 PM

No content found

No content found

No content found